The triple problem of convergence in the perturbation expansions with non-diagonal propagators

M Znojil, MF Flynn, R.F. Bishop

    Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

    25 Downloads (Pure)
    Original languageEnglish
    Title of host publicationProc. of the Conf. "Hadron Structure '87" (Smolenice, Czechoslovakia; 16-20 November 1987)
    EditorsD Krupa
    PublisherVEDA Publ. Co
    Pages252-256
    Number of pages5
    Publication statusPublished - 1988

    Publication series

    NamePhysics and Applications
    Volume14

    Cite this